How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Dermatology
Satisfied Customers: 45933
Experience:  Board Certified Physician
41363181
Type Your Dermatology Question Here...
Dr. David is online now

For the past few years I have had a rash on the sides of my

Customer Question

For the past few years I have had a rash on the sides of my chin under my mouth. At the moment it is only on the right side of my chin. This rash goes from being dry, to being spotty, to just being red and a bit raw. There doesn’t seem to be a cause that I can tell and I have used so many different products to help with the irritation. Some of these products (e.g. Sudocrem) help a little but never get rid of it. It is never particularly itchy but feels tight and uncomfortable. I am also very self-conscious of it. Please help!
Submitted: 8 months ago.
Category: Dermatology
Expert:  Shantal-Mod replied 8 months ago.
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Pro
you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. David replied 8 months ago.

This is Dr. David

can you upload a photo of this rash on the sides of your chin?

this could be perioral dermatitis or a type of eczema or psoriasis

you may need to see your doctor and try a course of steroid cream or antibiotic ointments to see if they help the rash

Customer: replied 8 months ago.
Hi Dr David,I had added a picture of my chin. You can't see it very clearly unfortunately but that's the best I could get.Thanks
Expert:  Dr. David replied 8 months ago.

that looks like some mild eczema

that may respond well to a mild steroid cream like 1% hydrocortisone once or twice a day for 1-2 weeks.

it doesn't sound like you have used a steroid cream yet.

you should talk to your doctor about that option.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com